I have a patient who has had flu like symptoms the past 3 years 10 days after vaccination. This year she had 1/2 dose of a pre filled preservative free inactivated virus. Fourteen hours later, she woke up in the middle of the night with nystagmus, ear ringing, double vision. Her symptoms now 6 weeks later have continued, although they are intermittent. She has extreme fatigue. She was treated w/ an antiviral and oral prednisone taper for 6 days by her pmd for possible inner ear infection w/o any benefit. She was given Meclizine and diazepam w/o benefit. She had no immediate type symptoms, no h/o reactions to other vaccines, no fevers, chills, sweats, or joint pains, no egg allergy or any other component that could possibly be in the flu vaccine. She is otherwise healthy except for mild hypothyroidism, no h/o depression or anxiety. In 2011, there was another Ask the Expert question about post flu vaccine reactions that persisted and there was no data at that time. I did a search again and could find no information. Is there any guidance or information that you could give me to help with this patient?